# SDR 07FDEA02811

- Difficulty date: August 9, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 651627910
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN TRACK HAS CORROSION AROUND NUTPLATE HOLES AND OTBD SIDE OF SEAT TRACK FROM BS 774 - 848, LBL 45.  REMOVED CORROSION REF SRM 51-10-1, FOUND TO BE OUT OF LIMITS REF SRM 53-10-1, ORIGINAL THICKNESS .090", REMOVED .020", REMAINING .070", REPLACED SEAT TRACK T-CAP SRM 51-30-2.  REPAIR IS CLASSIFIED AS MAJOR.
